# SDR SWAA2015011235664

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,716 hours, 66,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMER EXIT LIGHT LENS LOOSE AT ROW 8.  SECURED LENS IAW AMM.
